Doctor insights on:
Erectile Dysfunction Hospitalized Since Birth
I have impotence after taking 2mg Tenex/Guanfacine. Is my impotence from generalized dysautonomia due to sympathetic failure permanent or reversible?
Inability to attain en erection denotes a lack of physiological energy and ability to timely fill penile corporeal tissue with blood for its high-pressure circulation. To discovery when and how to treat such, go to http://formefirst.com/ED-Rx-options.html & other articles in the category of Sex life, ED. Besides, the info in Basics of Self-Care could be ...Read more
May remit: There is a wide range of drugs, however, that is known to affect the sexual function of patients regardless of their sex, notably antidepressants, antipsychotics, and antihypertensives. Sexual dysfunctions can incllude: Lack of libido or sexual desire – affected by reproductive hormones and physical and emotional health. Management and treatment of drug-induced sexual dysfunction may range from dose reduction, to changing drug therapy, to the prescription of an additional drug that directly treats the underlying physical cause, although this last option is rarely indicated. In some cases, there may not be an effective or acceptable alternative. In others, the problem may remit spontaneously. ...Read more
Does Psychological trauma due to distressing
sexual experience causes erectile dysfunction? i have ED from 10 months after failed in sexual experience
It can: Yes, it can contribute but you should first see your doctor to rule out medical causes of ED, then address it's psychological consequences. Many medical conditions can be otherwise asymptomatic and yet cause ED as can many medications. You can most certainly be treated and regain normal sexual functioning along with return of your confidence. ...Read more
Male 33 diagnosed with low testosterone 1.57 ng. Facing issues in erection n premature ejaculation. My marriage is after 3 months. Eligible for that ?
Can cystoscopy cause erectile dysfunction? 5 months after the cystoscopy and i'm having erection problems now age 19
I am 36 years old and diagnosed with hypothalamic amenorrhe; 1 miscarriage through IVF. Can hypothalamic amenorrhea be reversed?
Treated: This condition can be treated medically but not completely reversed also it's important to know what is causing the dysfunction of the level of the hypothalamus ( infection inflammatory process tumor lack of releasing factors etc.) Stay well. ...Read more
What is the treatment of psychogenic erectile dysfunction . I haven’t any libido or any erections after i failed first sexual experience 5 months ago?
A few possibilities: There are a few things to consider trying with psychogenic ed: 1. Sex therapist with cognitive behavioral therapy (cbt) 2. Meds like viagra, cialis, Levitra (vardenafil) can help in conjunction with cbt 3. Penile injections just before sex i would recommend seeing a doctor to figure out whether you have primary or secondary psychogenic ed which can help tailor your therapy. ...Read moreSee 1 more doctor answer
2 months ago, i stopped taking sertraline after 3 years taking this antidepressant, but i'm still having sexual dysfunctions like low libido? Why?
Look into other: Possibilities. If you are on wellbutrin (bupropion) now, there could be several possibilities. One is that it is coming from the wellbutrin (bupropion) since wellbutrin (bupropion) can cause sexual dysfunction. Another possibility is that it is still left over from the zoloft , in which case you simply must give it more time. I would also have your free and total testosterone levels checked by your family practitioner. If that doesn't work there are certainly plenty of medications that can be used. The options are actually numerous. If it all turns out to be psychological then i would recommend that you see a sex therapist. Best wishes for a happy holiday season. ...Read more
Possibly: Any medicine can have any side effect. Even though seizure medication doesn't commonly cause ed, medication needs to be considered as a possible cause. Work with your physician to see if a change is safe for you. If you are able to change meds and the ed resolves, then there is your answer. ...Read more
What is the treatment of psychogenic erectile dysfunction? I suddenly haven’t any erection after failed in first sexual experience from 5 months !
Erectile Dysfunction: I understand your concern about erectile dysfunction. Do nor consider this as a "failure" consider this as an unfulfilled sexual experience. Work with a therapist about your sexuality, sexual needs, desires, expectations developing of emotional intimacy and physical intimacy and then work towards sexual intimacy. ...Read more
I'm an 18 year old having untreated super high bp, erectile dysfunction, sleep apnea and chronic ptsd. Have you ever known of an 18 year old with so many problems?
Yes, I have: It sounds like you need at least 3 doctors -- a primary care one, a psychiatrist, and a psychologist -- all working together with you on your problems. Using stimulants could possibly explain the hypertension. But if' you're not doing that, i'm sure your primary care doctor will be tracking down other possible causes. Ptsd can cause intense anxiety, but not usually sustained hypertension. ...Read moreSee 2 more doctor answers
Taking viagra/levitra daily for a patient suffering erectile dysfunction due to hypertension, will that cause heart attack or stroke when taking pde-5?
Hypertension: Meds could be cause of problem. See pcpc for cardiac wk up. ...Read more
Fit 65 yo male on Coumadin (warfarin) & atenolol. Developed waking ED even with self stim. Nightly I have multiple erections why? Would ED drugs help?
Psychogenic, Usually: Couple of possibilities. The most likely is stress or other psychogenic cause - the nighttime erections eliminate obstructive anatomic problems. The other is suppression by atenolol; night erections occur as the drug wears off. Either way, it's likely that a pde5 drug like viagra (sildenafil) or (much better in my opinion) Cialis will help. Even in psychogenic cases of ed, marked improvement in studies. ...Read more
I'm 25, married and have adult ad/hd and am prescribed adderall (dextroamphetamine and racemic amphetamine). I've suffered from erectile dysfunction for a month. Am I too young for E.D. meds?
E.D.: Must be evaluated by examination, testing of male hormone levels, thyroid function, metabolic function and concerns re: stress, tension and anxiety: ED if usually found in older males; however, stress, and performance anxiety are always possibilities. Please call for an examination. ...Read more
Stress incontinence @ 22? history of UTI since childhood. On 750 mg depakote. Gotten worse since being on it...Answers please!
Need to see urologis: You need to see your doctor or a urologist, you may have an infection again and may need to be trated with antibiotics. ...Read more
51 yo male. Mild chf, ef of 50. Kidney failure caused by meds. Creatinine returned to 1.6 after meds stopped. Are my kidneys severely damaged?
Some damage: Stage 3 of chronic renal failure consists of egfr 45-59 (3a) or 30-44 (3b).Rememember that egfr is an estimate (more info on egfr) and may require a correction for (black) race. Most patients with stage 3ckd are older and only a minority go on to get more serious kidney disease.Increased rate of heart attacks, strokes. Need to be closely followed by physician.Stage4, 5 are more severe renal failure. ...Read moreSee 1 more doctor answer
I've erectile disfunction and premature ejeculation could these be linked? Normal BP normal blood test.History of anxiety n depression and ibs
Gf can't use birth control due to her mother having a stroke from birth control yrs ago. Is this actually hereditary? Other contraceptive options?
See details: I would also urge avoidance of oral contraceptives in this instance as clotting abnormalities can be hereditary. How about an iud? ...Read more
My son has had hypothyroidism since birth medicated bowel problems from 12 months consultant says unrelated to thyroidis, due to being treated is this?
Mild hypotonia, low: Muscle tone from hypothyroidism affects smooth muscle of the intestines & causes chronic constipation. Seek referral to a pediatric gastroenterologist to see if he needs a "clean-out" before using MiraLAX (polyethylene glycol) to keep stools soft for at least 6 mos. Even treated, kids with congen. Hypothy. Can have learning disabilities. A pediatric endocrinologist manages meds & follows labs here in the us. ...Read moreSee 1 more doctor answer
Since erection is controlled by parasympathetics, why does low testosterone cause erectile disfunction?
Here are some ...: It's unusual for a 24-yr man to experience ED except having inborn or acquired damage to nerve systems or some serious diseases such as uncontrolled diabetes, cancer-related chemo, etc. or self-overrunning by sex obsession. How the body works is a matter of multiple factors in sync. Adequate T makes desire to arouse, physical strength to enrich, & coherent functions of multiple organs to synergiz ...Read more
- Talk to a doctor live online for free
- Hospitalized since birth melanoma
- Hospitalized since birth osteoporosis
- Hospitalized since birth rape
- Ask a doctor a question free online
- Hospitalized since birth mammogram
- Hospitalized since birth sexual health
- Currently smoking hospitalized since birth
- Hospitalized since birth pancreas transplantation
- Talk to a pediatrician online